Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why ESR level increases in blood and how it can control?

Why ESR level increases in blood and how it can control? Name: Shibu Age: 42, Height 5.7 , Weight 60 kg. History: Healthy and energetic. Had gout problem, uric acid level is normal. Query: Recent medical check-up, my ESR level is high. Two weeks before I had Stomach upset and it had been continued for two and half days. Also, I had medicine for gout (loric 100 tablets, voltare D50, Gupisone, voltaren retard 100). Please advise me why ESR level is increased and what are steps to be taken to diminish the ESR level.
Asked On : Thu, 30 Jun 2011
Answers:  2 Views:  2631
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi
welcome to HCM
read your prob , do not worry high ESR is not a diease , it indicate presrnce of any chronic diease like TB , arthritis , gout, etc . you have high ESR due to gout,
so as it controlled your ESR comes to normal leval. so continue that drugs as per advised . if possible start ayurvedic treatment along with it, it helps y0u more.
Dr aseem 9982583020
aseemadhuri@gmail.com
Answered: Thu, 30 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;
welcome to HealthcareMagic
The ESR increased is always a sign of some active infection or disease going on in our body and there are many conditions which can increase the ESR like anaemia;fever;tuberculosis ;any sort of infection;rheumatoid arthritis;and in your case even the gout can give rise to increase in ESR.So presently get treated for gout and do not worry about ESR it will not harm you.Once the disease is treated properly your ESR will revert back to normal.
Thanks
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions